# SDR COMA9630041

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Condition: Failed
- Location: Avionics
- Part time: 18,538 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COPILOTS ATTITUDE AND HEADING RED FLAGGED.  CIRCUIT BREAKER TRIPPED.  REPLACED THE AHC-85 COMPUTER.
